# SDR UALA2011041901896

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 29,707 hours, 13,304 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: ACP2788AB04
- Part serial: 251
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ACP VHF2 CANNOT BE DE-SELECTED.  REPLACED FAULTY PANEL.  OP CHECK IS GOOD.
